# SDR CALA2010112200591

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546563
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED STA 967 AT S4L CABIN CTN 53-304-108.  REMOVED AND REPLACED SHEAR TIE REF SRM 51-40-02 AND BOEING DWG 65-46563.
